Ing.

Tomáš Kisela

Ph.D.

FME, ÚM OMA – researcher

+420 54114 2722
kisela@fme.vutbr.cz

Send BUT message

Ing. Tomáš Kisela, Ph.D.

Publications

  • 2019

    KISELA, T.; ČERMÁK, J. Oscillatory and asymptotic properties of fractional delay differential equations. Electronic Journal of Differential Equations, 2019, vol. 2019, no. 33, p. 1-15. ISSN: 1072-6691.
    Detail | WWW

    KISELA, T.; DOLNÍK, M. Lerch's theorem on nabla time scales. Mathematica Slovaca, 2019, vol. 69, no. 5, p. 1127-1136. ISSN: 0139-9918.
    Detail | WWW

    KISELA, T.; ČERMÁK, J. Delay-dependent stability switches in fractional differential equations. Communications in Nonlinear Science and Numerical Simulation, 2019, vol. 79, no. 1, p. 1-19. ISSN: 1007-5704.
    Detail | WWW

  • 2017

    CABADA, A.; KISELA, T. Existence of positive periodic solutions of some nonlinear fractional differential equations. Communications in Nonlinear Science and Numerical Simulation, 2017, vol. 50, no. 1, p. 51-67. ISSN: 1007-5704.
    Detail

    KISELA, T. On asymptotic behaviour of solutions of a linear fractional differential equation with a variable coefficient. Memoirs Diff. Equat. Math. Phys, 2017, vol. 72, no. 1, p. 71-78. ISSN: 1512-0015.
    Detail

    ČERMÁK, J.; KISELA, T.; DOŠLÁ, Z. Fractional differential equations with a constant delay: Stability and asymptotics of solutions. APPLIED MATHEMATICS AND COMPUTATION, 2017, vol. 298, no. 1, p. 336-350. ISSN: 0096-3003.
    Detail | WWW

  • 2016

    ČERMÁK, J.; KISELA, T.; HORNÍČEK, J. Stability regions for fractional differential systems with a time delay. Communications in Nonlinear Science and Numerical Simulation, 2016, vol. 31, no. 1-3, p. 108-123. ISSN: 1007-5704.
    Detail | WWW

  • 2015

    KISELA, T.; ČERMÁK, J. Asymptotic Stability Of Dynamic Equations With Two Fractional Terms: Continuous Versus Discrete Case. Fractional Calculus and Applied Analysis, 2015, vol. 18, no. 2, p. 437-458. ISSN: 1311-0454.
    Detail

    KISELA, T.; ČERMÁK, J. Stability properties of two- term fractional differential equations. NONLINEAR DYNAMICS, 2015, vol. 80, no. 4, p. 1673-1684. ISSN: 0924- 090X.
    Detail

    KISELA, T. An analysis of the stability boundary for a linear fractional difference system. Mathematica Bohemica, 2015, vol. 140, no. 2, p. 195-203. ISSN: 0862- 7959.
    Detail

  • 2014

    ČERMÁK, J.; KISELA, T. Exact and discretized stability of the Bagley- Torvik equation. Journal of Computational and Applied Mathematics, 2014, vol. 269, no. 10, p. 53-67. ISSN: 0377- 0427.
    Detail

    ČERMÁK, J.; KISELA, T. Introduction to Stability Theory of Linear Fractional Difference Equations. In Fractional Calculus: Theory. Mathematics Research Developments. 2014. p. 117-162. ISBN: 978-1-63463-002- 3.
    Detail

  • 2013

    ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Stability regions for linear fractional differential systems and their discretizations. APPLIED MATHEMATICS AND COMPUTATION, 2013, vol. 219, no. 12, p. 7012-7022. ISSN: 0096- 3003.
    Detail

    KISELA, T. Power functions and essentials of fractional calculus on isolated time scales. Advances in Difference Equations, 2013, vol. 2013, no. 8, p. 1-18. ISSN: 1687-1847.
    Detail | WWW | Full text in the Digital Library

  • 2012

    ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Stability and asymptotic properties of a linear fractional difference equation. Advances in Difference Equations, 2012, vol. 2012, no. 1, p. 1-14. ISSN: 1687-1847.
    Detail | WWW | Full text in the Digital Library

    KISELA, T. Basics of Qualitative Theory of Linear Fractional Difference Equations. 2012.
    Detail

  • 2011

    ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Discrete Mittag- Leffler functions in linear fractional difference equations. Abstract and Applied Analysis, 2011, vol. 2011, no. 2011, p. 1-21. ISSN: 1085- 3375.
    Detail

  • 2010

    KISELA, T. Applications of the fractional calculus: On a discretization of fractional diffusion equation in one dimension. Communications, 2010, vol. 12, no. 1, p. 5-11. ISSN: 1335- 4205.
    Detail | WWW

    ČERMÁK, J.; KISELA, T. Note on a discretization of a linear fractional differential equation. Mathematica Bohemica, 2010, vol. 135, no. 2, p. 179-188. ISSN: 0862- 7959.
    Detail

    ŠANDERA, Č.; KISELA, T.; ŠEDA, M. Heuristic identification of fractional- order systems. In Mendel 2010. Mendel Journal series. 2010. p. 550-557. ISBN: 978-80-214-4120- 0. ISSN: 1803- 3814.
    Detail

    KISELA, T. On a Discretization of the Initial Value Problem for a Linear Nonhomogeneous Fractional Differential Equation. In Proceedings of FDA' 10. Badajoz, Španělsko: Technical University of Kosice and University of Extremadura, 2010. p. 264-269. ISBN: 978-80-553-0487- 8.
    Detail

  • 2009

    KISELA, T. Fractional Generalization of the Classical Viscoelasticity Models. Journal of Applied Mathematics, 2009, vol. 2, no. 2, p. 209-217. ISSN: 1337- 6365.
    Detail

*) Publications are generated once a 24 hours.